Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embedding, compression and fiberwise homotopy theory

John R Klein

Algebraic & Geometric Topology 2 (2002) 311–336

arXiv: math.AT/0205273

Abstract

Given Poincaré spaces M and X, we study the possibility of compressing embeddings of M×I in X×I down to embeddings of M in X. This results in a new approach to embedding in the metastable range both in the smooth and Poincaré duality categories.

Keywords
Poincaré space, embedding, fiberwise homotopy
Mathematical Subject Classification 2000
Primary: 57P10
Secondary: 55R99
References
Forward citations
Publication
Received: 18 February 2002
Accepted: 8 May 2002
Published: 10 May 2002
Authors
John R Klein
Department of Mathematics
Wayne State University
Detroit, MI 48202
USA